MAUDE Adverse Event Report: TEPHA, INC. GALASHAPE 3D; GALAFLEX MESH, PRODUCT CODE: OOD

TEPHA, INC. GALASHAPE 3D; GALAFLEX MESH, PRODUCT CODE: OOD
Model Number 100042-06
Medical Device Problem Codes Microbial Contamination of Device (2303); Device Contamination With Biological Material (2908)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 05/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant date on (b)(6) 2017, explant date on (b)(6) 2017; physician performed a culture of the infected tissue and confirmed growth of pseudomonas aeruginosa.Review of dhr (device history record) on part number 100042-06, lot number 160486 resulted in verification that there were no non-conformities documented for this lot.The sterilization cycle report was reviewed and the cycle met all acceptance criteria.
 
Event or Problem Description
Infection of breast, requiring removal.

Brand Name
GALASHAPE 3D
Common Device Name
GALAFLEX MESH, PRODUCT CODE: OOD
Manufacturer (Section D)
TEPHA, INC.
99 hayden avenue
suite 360
lexington MA 02421
MDR Report Key7024727
Report Number3005670760-2017-00015
Device Sequence Number19168786
Product Code OOD
UDI-Device Identifier00855920006195
UDI-Public01008559200061951717070710160486
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2017
Device Model Number100042-06
Device Catalogue NumberSH3D06
Device Lot Number160486
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2017
Initial Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight86